Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


anxiety
Apr 6, 2008

is it possible for Norvir, Truvada and Reyataz, to give me anxiety. I have been HIV/AIDS for over 10 years, I suffer from anxiety around the same time I tested postive. I have stopped all meds on my own, and I do get some anxiety, but 95% is gone. what do you think

Response from Dr. Henry

Though it is possible that one of the components of the regimen you were taking could cause anxiety directly, often such anxiety is partly related to the psychologic effects in some patients of taking HIV meds regulary-reminding the person of their HIV status in a daily basis. None of the components of your regimen has been noted to clearly cause that symptom. Actually, stopping effective HIV meds puts a patient at increased risk for both AIDS and non-AIDS health problems so you need to discuss the situation with your HIV specialist and whether an alternative regimen might be considered (though I can't name one with any confidence that would have less of a tendency to cause anxiety than the one you took before). KH



Previous
Lipo: My doctor disagrees with me
Next
another neuropathy question

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement